Alert archive / Florida / Small Craft Advisories in 2012
Small Craft Advisory 42, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Nov 7, 2012, 6:18 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2012, 6:18 AM EST (11:18 UTC)
- Expired
- Nov 7, 2012, 11:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted, in the capitals the NWS used until 2016.
651 WHUS72 KTAE 071118 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 618 AM EST WED NOV 7 2012 ......A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING FOR ALL LEGS OF THE COASTAL WATERS... GMZ730-750-755-765-770-775-071600- /O.NEW.KTAE.SC.Y.0042.121107T1118Z-121107T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 618 AM EST WED NOV 7 2012 ...A SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EST THIS MORNING. PEAK WINDS: NORTH AROUND 20 KNOTS AND GUSTY. PEAK SEAS: 2 TO 4 FEET NEARSHORE AND 3 TO 5 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 17-GOULD
1 follow-up statement
819 WHUS72 KTAE 071552 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1052 AM EST WED NOV 7 2012 ...THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... .WINDS HAVE SUBSIDED TO BELOW ADVISORY LEVELS. CAUTIONARY LEVEL WINDS STILL EXIST...THUS SMALL CRAFT OPERATORS ARE URGED TO CONTINUE TO EXERCISE CAUTION THROUGH LATE TONIGHT. GMZ730-750-755-765-770-775-071700- /O.EXP.KTAE.SC.Y.0042.000000T0000Z-121107T1600Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1052 AM EST WED NOV 7 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WILL EXPIRE THE SMALL CRAFT ADVISORY AT 11 AM EST THIS MORNING. $$ HARRIGAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 7, 3:25 AM EST, 2 hours 53 minutes earlier.
Area forecast discussion, Nov 7, 3:25 AM EST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 325 AM EST Wed Nov 7 2012 .NEAR TERM [Through Today] The deep upper trough along the east coast the will further amplify as short wave energy drops down from the Midwest into the southeast CONUS. Little or no sensible weather is expected but skies may be slow to clear. With the cloud cover and cold air advection look for high temperatures only in the lower to mid 60s most inland areas with upper 60s along the coast. .SHORT TERM [Tonight Through Friday]... Aside from cool temperatures the next few nights we will see a gradual warming trend with dry conditions as deep layer ridging builds in from the west to finish out the week. Highs Thursday will be in the mid to upper 60s with lower to mid 70s on Friday. Lows tonight in the upper 30s to around 40 and a few degrees cooler Friday morning with surface high pressure becoming centered just to our north. && .LONG TERM [Friday Night through Tuesday]... Deep layer ridging will the dominant weather feature this weekend into early next week, with fair weather. High temperatures will be above average (mid to upper 70s). Lows will begin the weekend a bit below average (lower to mid 40s inland), then warm to above average by Monday and Tuesday (mid 50s). A cold front will move east across the region Monday night and Tuesday, bringing with it a chance of rain. && .AVIATION... [Through 06Z Thursday] Despite a large deck of stratus covering a bit more than the northern one-half of the CWA early this morning, only VLD is below VFR conditions early this morning (with MVFR level Cigs at 1600 ft). ABY did have had a 5 hr period of MVFR Cigs earlier Tuesday evening, these have since lifted back into the VFR range. Therefore, while this deck will make an additional push southward through the rest of the early morning hours, (before dissipating during the the mid morning) VFR conditions will prevail through the rest of the period, with cooler and drier air filtering in from the north. && .MARINE...The pressure gradient between the strong developing Low Pressure system moving northward towards New England, and the Ridge of High Pressure well off to our to our northwest, has created widespread cautionary conditions across our Coastal Waters this morning. This is shown well at Buoys 42036, 42039, and the C-Tower (at the lowest 10 meter elevation), with sustained north to northwest winds of 15 to 20 knots with higher gusts. These stronger winds and higher seas will continue into tonight before diminishing on Thursday morning. After a brief reprieve, winds and seas will increase again this weekend ahead of an approaching cold front. && .FIRE WEATHER... Dispersions and ERC's will be above critical thresholds this afternoon in the Florida panhandle but minimum relative humidities are forecast to stay just above 35 percent. For Thursday, we see minimum relative humidities drop below 35 percent over a portion of the panhandle but dispersions will be much lower. Once deep layer ridging takes hold by Friday, there will likely be fire weather concerns that will need to be addressed. && .HYDROLOGY... The upcoming rainfall for tonight and Tuesday is not expected to be heavy enough to create flooding concerns, and there are no significant river rises expected over the next week across the area. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 65 38 67 36 74 / 0 0 0 0 0 Panama City 68 43 67 45 73 / 0 0 0 0 0 Dothan 64 38 65 38 71 / 0 0 0 0 0 Albany 64 38 67 35 72 / 10 0 0 0 0 Valdosta 63 39 66 37 71 / 10 0 0 0 0 Cross City 67 37 68 35 74 / 0 0 0 0 0 Apalachicola 66 40 66 41 71 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM/SHORT TERM/FIRE WEATHER...Barry AVIATION/MARINE WX...Gould LONG TERM/HYDROLOGY...Fournier
Hazardous weather outlook, Nov 6, 8:05 PM EST, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 805 PM EST TUE NOV 6 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-080115- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 805 PM EST TUE NOV 6 2012 /705 PM CST TUE NOV 6 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK/HELLER
Nearby
Small Craft Advisories in Florida, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.